# SDR 2003FA0000917

- Difficulty date: August 6, 2003
- Submitted: September 12, 2003
- Operation: General aviation
- Aircraft: N110MH
- Make and model: Braero BAE125800A
- Aircraft serial: NA0425
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 258CW2011A
- Condition: Mismanufactured
- Location: Aileron
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

NEW CABLE WAS .5 INCH TOO SHORT.
